# SDR AWXA200700051

- Difficulty date: December 16, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R2 DOOR  CUT OUT, FORWARD UPPER STUB FRAME CRACKED, BS 952, S9R - S10R.  REPLACED R2 DOOR  CUT OUT, FORWARD UPPER STUB FRAME, BS 952, S9R - S10R IAW B737-300 SRM 51-40-02.
